# SDR A6WA201040668

- Difficulty date: August 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 17,871 hours, 17,023 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 365000183
- Condition: Low Pressure
- Location: Cargo Bay
- Part time: 22,609 hours, 20,433 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO BOTTLE LO MSG IN FLT.  C/W QRH- DIVERTED.  LANDED AT 37500 WEIGHT.  CFR REPORTS NO FIRE/SMOKE- PLACARD AND PLACED ON MEL.  R & R LT FIRE BOTTLE IAW AMM 26-25-01.  OPS CK GOOD REMOVED PLACARD.  REMOVED FROM MEL.
